# SDR HNAA09080500233A

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N335
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 34,641 hours, 35,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 34,641 hours, 35,957 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 CEILING LIGHT EMERGENCY LIGHT IS DIM.  REMOVED AND REPLACED LIGHT BULB.
